Vigilance if you are a fan of natural and vegan cosmetics sold on the web. The National Medicines Safety Agency announces the withdrawal of a famous cream deodorant from the market. This would be responsible for cysts in the armpits.
Praised by Internet users and influencers for several years, the Nuud cream deodorant is in turmoil: on September 6, in agreement with the national drug safety agency (ANSM), the manufacturer was forced to withdraw all batches of the market because of an undesirable effect that is problematic to say the least: the product is said to cause painful cysts in the armpits in some people.
The current formula, too greasy, causing cysts
Users of this deodorant have reported adverse effects such as painful cysts in the armpits, sometimes accompanied by an infection treated with antibiotics. Effects that prompted the ANSM to conduct an investigation: the galenic form of this deodorant, mostly oily, would promote the obstruction of the pores of the armpits and sweat glands with the possibility of microbial superinfection, by an occlusive effect. The ingredients used in the composition of Nuud deodorant are not individually considered to be the cause of the reported adverse effects.
In most of the reported cases, the cysts have disappeared after discontinuing the use of the product or taking the prescribed treatments.
“Consequently, to protect the consumer, the manufacturer, in conjunction with the ANSM, has decided to withdraw from the market all available batches of the product at the various points of sale and at the distributor(s)” announces the ANSM website.
“Nuud is the revolution. It is the anti-deodorant (says Nabilla with a certain aplomb) which makes it possible to neutralize odors and bacteria (….). It is a product composed only of natural products. I don’t like classic deodorants because there are a lot of tricks… pic.twitter.com/ah6cNkseka
— Vosstarsenrealite (@Audreylunique) September 7, 2023
What if you use Nuud deodorant?
If you have purchased this product, the ANSM recommends that you stop using it. “If you nevertheless wish to continue using the product, you should strictly follow the manufacturer’s conditions of use” (do not use Nuud too frequently; do not apply on damaged skin, for example after shaving…)”. Obviously, it is advisable to stop its use in the event of the appearance of discomfort.
The ANSM adds that in the event of adverse effects, it is best to consult your doctor and make a declaration on the reporting portal. “The appearance of cysts, if accompanied by inflammation or infection, can represent an increased risk for fragile people susceptible to infections, those suffering from Verneuil’s disease and also people allergic to antibiotics. ”
The manufacturer, he announces on his site to come back soon with a new formula.